# SDR AALA202304068399

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,020 hours, 12,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M22525
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 7,855 hours, 3,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DDOR SLIDE MAKING CONTACT WITH FUSELAGE WHEN DOOR IS OPENED. REPLACED SLIDE PER TASK CARD 26L00025010.
